# SDR IPXA2023100416438

- Difficulty date: September 20, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,519 hours, 19,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 11280063
- Part serial: TAG914335A
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FUEL TANK DRY BAY ACCESS PANEL 532FZ WITH DELAMINATION. VERIFIED INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD T3F18E00260FV.
